MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER

ABBOTT MEDICAL GUARDIAN CRANIAL BURR HOLE COVER SYSTEM; DBS BUR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: date of event is estimated.The results/method and conclusion codes along with investigation results will be provided on the final report.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer report 1627487-2021-00213; related manufacturer report 1627487-2021-00215.It was reported that patient experienced a trauma resulting in developing a scab on the burr hole location resulting in inflammation and festering secretion.The lead and the burr hole covers were explanted.No additional information is available at this time.
 
Additional Manufacturer Narrative
A patient experiencing inflammation at burr hole location was reported to abbott.The patient developed a scab on the burr hole location resulting in inflammation and festering secretion.The lead and the burr hole covers were explanted.Issue has resolved.No implanted devices were returned for evaluation.The event information pertaining to this incident has been reviewed and no product investigation can be performed as there are no complaint allegations present nor were the circumstances of the event attributed to the implanted system.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BUR HOLE COVER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11145733
Report Number1627487-2021-00214
Device Sequence Number846507
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2022
Device Model Number6010
Device Catalogue Number6010
Device Lot Number7435297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER; DBS LEAD; DBS BURR HOLE COVER; DBS LEAD
Outcome Attributed to Adverse Event Other;